# SDR GFV2002F00000

- Difficulty date: August 15, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N613BP
- Make and model: Doug 600N
- Aircraft serial: RN045
- Engine: Allsn 250C47B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 369D28630501
- Condition: Cracked
- Location: Engine Exhaust
- Part time: 286 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST DUCT CONTINUALLY CRACKS FROM THE FLANGE, RUNNING TO THE END OR OUTLET OF THE DUCT.  DUCT ALSO EXHIBITS BLUING FROM EXCESS HEAT.
